Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 3, Pages 591-598
http://dx.doi.org/10.1155/S0161171280000452

Reflection and transmission of seismic waves under initial stress at the earth's core-mantle boundary

Department of Physics and Mathematics, Indian School of Mines, Dhanbad 826004, India

Received 19 December 1978

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sukhendu Dey and Sushil Kumar Addy, “Reflection and transmission of seismic waves under initial stress at the earth's core-mantle boundary,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 3, pp. 591-598, 1980. https://doi.org/10.1155/S0161171280000452.